# SDR ASAA2019041658994

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,521 hours, 14,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BELL CUTOUT SWITCH WILL NOT RESET DURING ENGINE FIRE TEST. GROUNDED - YES. T/S 26-10 TASK 801 B737-800 FIM, T/S 26-10-00-710-801 AMM. OPS. CHECK GOOD. NO HISTORY 60 DAYS.
